Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Hamiltonien")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 31516

  • Page / 1261

Export

Selection :

  • and

On the asymptotic form of the recursion method basis vectors for periodic HamiltoniansÓREILLY, E. P; WEAIRE, D.Journal of physics. A, mathematical and general. 1984, Vol 17, Num 12, pp 2389-2397, issn 0305-4470Article

Intermediate hamiltonians as a new class of effective HamiltoniansMALRIEU, J. P; DURAND, P; DAUDEY, J. P et al.Journal of physics. A, mathematical and general. 1985, Vol 18, Num 5, pp 809-826, issn 0305-4470Article

GRAPHS IN WHICH EVERY FINITE PATH IS CONTAINED IN A CIRCUITDIRAC GA; THOMASSEN C.1973; MATH. ANN.; DTSCH.; DA. 1973; VOL. 203; NO 1; PP. 65-75; BIBL. 4 REF.Serial Issue

Perturbation theory for time dependent hamiltonians : rigorous reduction theoryMARTIN, P. A; NENCIU, G.Helvetica Physica Acta. 1992, Vol 65, Num 4, pp 528-559, issn 0018-0238Article

Isometric operators, isospectral Hamiltonians, and supersymmetric quantum mechanicsPURSEY, D. L.Physical review. D. Particles and fields. 1986, Vol 33, Num 8, pp 2267-2279, issn 0556-2821Article

Butterflies and likewise : properties of tridiagonal periodic HamiltoniansLANTWIN, C. J; STEWART, B.Journal of physics. A, mathematical and general. 1991, Vol 24, Num 3, pp 699-713, issn 0305-4470Article

New Schrödinger equations for old: inequivalence of the Darboux and Abraham-Moses constructionsLUBAN, M; PURSEY, D. L.Physical review. D. Particles and fields. 1986, Vol 33, Num 2, pp 431-436, issn 0556-2821Article

Reduction, Brouwer Hamiltonian, and the critical inclinationCUSHMAN, R.Celestial mechanics. 1983, Vol 31, Num 4, pp 401-429, issn 0008-8714Article

A two-component generalization of the Degasperis-Procesi equationPOPOWICZ, Ziemowit.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 44, pp 13717-13726, issn 0305-4470, 10 p.Article

Hamiltoniens périodiques et images convexes de l'application moment = Periodic Hamiltonians and convex image of the momentum mappingDELZANT, T.Bulletin de la Société Mathématique de France. 1988, Vol 116, Num 3, pp 315-339, issn 0037-9484Article

Conjecture on the analyticity of PT-symmetric potentials and the reality of their spectraBENDER, Carl M; HOOK, Daniel W; MEAD, Lawrence R et al.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 39, issn 1751-8113, 392005.1-392005.9Article

SUSY transformations between diagonalizable and non-diagonalizable HamiltoniansSAMSONOV, Boris F.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 21, pp L397-L403, issn 0305-4470Article

Semicontinuous viscosity solutions for Hamilton-Jacobi equations with convex HamiltoniansBARRON, E. N; JENSEN, R.Communications in partial differential equations. 1990, Vol 15, Num 12, pp 1713-1742, issn 0360-5302, 30 p.Article

Examples of isochronous Hamiltonians : classical and quantal treatmentsCALOGERO, F; LEYVRAZ, F.Journal of physics. A, Mathematical and theoretical (Print). 2008, Vol 41, Num 17, issn 1751-8113, 175202.1-175202.11Article

Efficient and perfect state transfer in quantum chainsBURGARTH, Daniel; GIOVANNETTI, Vittorio; BOSE, Sougato et al.Journal of physics. A, mathematical and general. 2005, Vol 38, Num 30, pp 6793-6802, issn 0305-4470, 10 p.Article

Integrable quadratic classical Hamiltonians on so(4) and so(3,1)SOKOLOV, Vladimir V; WOLF, Thomas.Journal of physics. A, mathematical and general. 2006, Vol 39, Num 8, pp 1915-1926, issn 0305-4470, 12 p.Article

THE SQUARE OF A BLOCK IS HAMILTONIAN CONNECTED.CHARTRAND G; HOBBS AM; JUNG HA et al.1974; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1974; VOL. 16; NO 3; PP. 290-292; BIBL. 5 REF.Article

TOUGH GRAPHS AND HAMILTONIAN CIRCUITSCHVATAL V.1973; DISCRETE MATH.; NETHERL.; DA. 1973; VOL. 5; NO 3; PP. 215-228; BIBL. 18 REF.Serial Issue

NON-HERMITIAN HAMILTONIANS, DECAYING STATES, AND PERTURBATION THEORYSTERNHEIM MM; WALKER JF.1972; PHYS. REV., C; U.S.A.; DA. 1972; VOL. 6; NO 1; PP. 114-121; BIBL. 16 REF.Serial Issue

Hamiltonian Systems of Hydrodynamic Type in 2 + 1 DimensionsFERAPONTOV, E. V; MORO, A; SOKOLOV, V. V et al.Communications in mathematical physics. 2009, Vol 285, Num 1, pp 31-65, issn 0010-3616, 35 p.Article

ANTIDIRECTED HAMILTON CIRCUITS AND PATHS IN TOURNAMENTSTHOMASSEN C.1973; MATH. ANN.; DTSCH.; DA. 1973; VOL. 201; NO 3; PP. 231-238; BIBL. 4 REF.Serial Issue

MAGNETISM AND SPIN-FREE QUANTUM CHEMISTRYMATSEN FA.1972; INTERNATION. J. QUANTUM CHEM., SYMP.; U.S.A.; DA. 1972; NO 6; PP. 411-417; BIBL. 11 REF.Serial Issue

Subharmonic oscillations of convex Hamiltonian systemsWILLEM, M.Nonlinear analysis. 1985, Vol 9, Num 11, pp 1303-1311, issn 0362-546XArticle

ON THE DERIVATION AND THE PROPERTIES OF AN EFFECTIVE HAMILTONIAN FOR A POLARON IN AN EXTERNAL MAGNETIC FIELDROSELER J; HENNEBERGER K; FISCHBECK HJ et al.1973; PHYS. STATUS SOLIDI, B; ALLEM.; DA. 1973; VOL. 55; NO 2; PP. 595-605; ABS. ALLEM.; BIBL. 12 REF.Serial Issue

THE HAMILTONIAN PRODUCT OF GRAPHS.PECKHAM IA.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 403; PP. 86-95; BIBL. 3 REF.; (COMB. MATH. PROC. 2ND AUST. CONF.; MELBOURNE; 1973)Conference Paper

  • Page / 1261